MathSciNet Relay Station
MathSciNet bibliographic data
MR2866998 (2012m:53078) 53C21 (53C25)
Viaclovsky, Jeff A. Monopole metrics and the orbifold Yamabe problem. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 7, 2503–2543 (2011).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement